?

Log in

No account? Create an account
Mama Deb
mamadeb
.:::.:....... ..::...:
Mama Deb [userpic]
Byetta

Anyone else here taking Byetta? It's been three days of misery. I'm told it will get better, but will take some time - and I'm on a very low dose.

Comments

my mom's been taking in for at least 2 years. do you have a specific question you want to ask her, I'm seeing her later today.

How long does the nausea last and what did she do about it? Thank you.

Edited at 2010-01-31 05:23 pm (UTC)

She says her doctor told her she might even experience vomiting for up to two weeks, but that she only experienced mild nauseau. But she said she is also on a bunch of other drugs (metformin,precose and starlix) and they all made her nauseated when she started taking them too, so she was used to it.

When I first started Metfornim, I was nauseated for a couple of days. This is hanging on.

However, I have found a couple things that help, and I'm glad it's only for a short time. Well, forever from my point of view, but still.

Thank you.

It's awful at first. It does get better. what can I do to help?

How long did the nausea last? Could you do anything to control it? I'm injecting immediately before meals, which my doctor recommended.

My dad and his gf are both on it.

It took my dad about a week to 10 days, to feel semi-human. The first week he was yellow.

His gf is on her second try of taking it. The first time the nausea and what not at the dosage was kicking her butt with other stuff going on. This time around she's doing much better with it.

I think it take a good week or two to feel like yourself again.

Well, I'll live. I've found a couple of things that help - antacids, and I just chewed on some fresh ginger. The ginger seems to have helped a lot.

And I ate about half my lunch. Which was half my normal size lunch. Then it stopped looking like food.

I had to wait almost half an hour from injecion util I could eat, otherwise I'd throw everything up. That lasted a short while. There really wasn't a whole lot I could do to control it except the waiting. I feel your pain!!!!

I'm eating right away. The bad part happens about ten minutes after I finish, when I start getting chills.

And I seem to be moving very slowly. Not good, but I guess I'll improve.

Fortunately, being around food doesn't make it worse, given what I do.

I checked with a friend who uses it. He said to first make sure that it's controlling your sugar, because if it isn't that could be making you feel sick.

If it is controlling the sugar - he said he had nausea and no appetite for a couple of weeks and it took a month for the nausea to go away completely.

Good luck, hon. It sounds miserable.

That seems to be the consensus - two weeks of misery, two more weeks of eh, and then fine.

I just need to make it through those two weeks.

Becky took it. It made her very nauseous for awhile but was reasonably effective until she switched to insulin. You may wish to contact her.

Thank you.